# SDR AMTA200501048

- Difficulty date: November 8, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta1640, Lbl57
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBEAM STA, 1640, LBL 57 TO RBL 57 CORROSION AROUND CLIP NUT HOLES.  REMOVED CORROSION FROM FLOORBEAM STA 1640 AND FOUND AREA WITHIN LIMITS EXCEPT FOR 1 SPOT AT RBL 57 AROUND FASTENER HOLE.  TREATED AND PRIMED REPAIR STRAP AREAS AND INSTALLED STRAP IAW REO.  (K)
